Diphtheria Vaccine For Smallpox?
In the afternoon, n n My son (5thn) has bouncy hands and buttocks, his condition is not feverish, and at that time there was a diphtheria injection at his school, he only had diphtheria injection 1 x, now after a few weeks, on the buttocks it fits perfectly. beside the bouncy, a quite wide and prominent lump appears, the body also has a fever, please for information, is this the effect of diphtheria? nThank you for the answer n nUmi Fitriyani
From the information you conveyed, the side effects of diphtheria vaccine that often occur are pain in the area, fever, and a mild cough that occurs about 1-3 days after the vaccine injection. Thus, if there are currently complaints of fever and lumps in the buttocks after several weeks of the vaccine, then it is possible that the current complaint is not the cause of the diphtheria vaccine. However, it is necessary that the current complaint is carried out directly to your family doctor or your pediatrician. Thus, it can be known the cause of complaints of fever and lumps in the buttocks.
Some conditions that can cause complaints of fever and lumps on the buttocks can be:
1. an infection of the skin of a child
2. an abscess or formation of pus on the skin
3. Oil gland cyst
4. hematoma, or the accumulation of blood under the skin, usually due to trauma
By visiting the doctor, the possible causes can be identified and an appropriate treatment can be planned for your child.
That is the information we can convey, read also boils.